# SDR W8PA971585

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946WP
- Make and model: Boeing 737317
- Aircraft serial: 23173
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- L 1 DOOR THRESHOLD LIGHT IS INOP.  REPLACED BULB, OPS CHECK GOOD.
